Help I am so cluess

By Anonymous Latest Reply 2012-04-28 19:32:51 -0500
Started 2012-04-23 16:46:54 -0500

Why is it that I am having a hard time with this, can drop down to 65 then will go all the way up to 300, past 2 days been doing this and I am on Meds, when do I see the doctor, or go to the er please can anyone put a light on this problem . Thank you!!!

11 replies

pixsidust 2012-04-24 11:49:43 -0500 Report

I am sorry you are going through a scary time. Being out of control is no fun. I hope this helps.

Keep a diary of what you eat and drink, times of day
and when you test. Be exact and then present your diary to your doctor.

Fruit juice sends me to the clouds, and big oranges. I think sometimes when something is natural people think its OK. Not sure of course if this applies to you but it does to me.

The diary will help your doctor help you. Count your sugar/carbs in each item in your diary as well

dianaslowhotrod2 2012-04-24 17:08:07 -0500 Report

How much carbs/sugar for the day and thank you for that about the diary

pixsidust 2012-04-28 19:32:51 -0500 Report

Its more per meal or time frame. No more than 40 -45 in a meal and it can be less. Wait three hours before you consume more carbs such as with a snack. I try to keep those at 25 or under. You can have carbs/sugars but not all at once. Remember sugar free does not mean carb free. If you are drinking juice stop that altogether. Go for crystal light instead. Let us know how you are and good luck! Test about 1.5 to 2 hours after a meal. Add protein through out your day. It will help balance you

dianaslowhotrod2 2012-04-24 07:02:45 -0500 Report

Thank you like I said ,Sunday morning ate eggs , bacon, 1 rye toast, and that is about 9:00am by noon drop to 65.and I was just watching t.v. Then is went up to 330 i don't drink soda at all water and those flavored pack with no sugar so maybe i am mot getting enough sugar in me. My med take i take is Glipizide 5 mg. i don't know when to take it before or after meals, testing before or after meals and how many hours after ward i am so cluess . my doctor wants me to be around 150

Kirla 2012-04-24 16:59:59 -0500 Report

I googled Glipizide and found an article which explains a lot about the drug. It pretty much works by stimulating the pancreas to produce more insulin. According to the article you should be taking it about 30 minutes before eating. If taking only once a day the article said before breakfast. Your doctor should of given you directions on how to use it. The pharmacy should of given you directions also. When I was taking meds the pharmacy always gave me several pages of information about the drugs I was taking. You should be talking with your doctor about what’s going on. Glipizide can cause low blood sugar and your doctor should have warned you of this. He also should of given you directions on what to do if it did go low. Not sure why you went from 65 to 330. What did you eat after testing and getting the 65.

Kirla 2012-04-23 20:01:41 -0500 Report

What are you eating. 65 isn't that low if not using insulin. If your eating lots of carbs to try and correct the 65 you might be over doing it. Not enought information here to really help much. Your doctor should be able to answer your questions better than anyone here.

catroter53 2012-04-24 15:29:41 -0500 Report

well i just came back from my new doctor i have been seeing for just a month and he told me my bloodsugar was at 126,, and then told me that was too high?? for me thats great,, but with alot of stress i have been dealing with and i know alot of times this is what brings your ac1 count up,,,this doctor has only been a "doctor" for 12 years,, i think i need to get an older wiser one,,,

Old-n-Grey-n-Wiser 2012-04-23 16:50:31 -0500 Report

I would call my doctor asap, if after hrs call the service number, this is where it is better to err on the side of caution

dianaslowhotrod2 2012-04-23 16:52:51 -0500 Report

What are the number that is safe, and the feeling what do you go through . Thank you!!

red flower lady
red flower lady 2012-04-23 22:55:28 -0500 Report

Since you have other health issues, you should call your dr. Don't know what meds you use or type diabetic you are. The normal range is 80 to 130, but your dr should have gone over this with you for your target numbers. The bg number will go up after eating, but not into the 200's if you are eating corectly. Since you are running high, either it is due to your eating, or maybe you need a medication change. If you are sick, the numbers can run high, either way YOU need to call your dr, there is an after hours dr on call that will call you back and tell you what to do. That is what they are there for.